MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/LT/111MM-LONG; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/LT/111MM-LONG; PLATE,FIXATION,BONE
Model Number 02.117.704
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown date in 2018.(b)(4).Device history lot part: 02.117.704.Lot: l456371.Manufacturing site: (b)(4).Release to warehouse date: 22.Jun.2017.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure on an unknown date in 2018.A broken distal humerus plate, an unknown 3.5 cortex screw, two (2) 3.5 locking screws, and four (4) variable angle locking screws were removed successfully.The original surgery date was on (b)(6) 2018.Surgical outcome and patient outcome are unknown.Concomitant devices reported: unknown cortex screw (part# unknown, lot# unknown, quantity 1).Unknown 3.5mm locking screws (part# unknown, lot# unknown, quantity 2).Unknown 2.7mm variable-angle (va) locking screws (part# unknown, lot# unknown, quantity 4).This report is for one (1) 2.7mm/3.5mm va-lcp ext medl dstl hum pl 4h/lt/111mm-long.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product code: hwc.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/LT/111MM-LONG
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8150982
Report Number2939274-2018-55347
Device Sequence Number1569618
Product Code HRS
UDI-Device Identifier10886982037220
UDI-Public(01)10886982037220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.704
Device Catalogue Number02.117.704
Device Lot NumberL456371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date12/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight84